at my wits end

saw gp today.runnign 30minutes late sat in waiting area with coat on (normally take it off )btu couldn't sit there showing huge stomach and skin rashes. mostly discussed meds and if imipramine was the problem so agreed to come off them for a trial.told him of neck -you need to see me when I wake up -still having nightmares and disturbed sleep.said i have gained weight again and abdominal so agreed I ahd gained 1 kg btu not where it is.he would discuss diet next time and to see him in a month and what do you eat -just breakfast and force myself to eat a small meal,what do you have for breakfast-banana crispies and shredded wheat.said have bruises which just appear as well as skin rashes (spots).sitting here now with pressure on my ribs and tightness and pelvic pain so what else can it be?(maybe should post it on a different site btu know what feedback will get if I do.)

2 Replies

oldestnewest
  • Get off bananas. I think they make you gain weight even though good potassium. Other ways of getting potassium. Get off wheat too. Too much wheat in everything. Huge stomach may need a digestive enzyme. Just my thoughts from reading....hope you feel better and you get the right help.

  • hello natura.my weight gain is nothing to do with diet and i have self tested fro gluten and coeliac -everything fine.wheat is not a problem for me and wheat cereal is the only thin I really eat that is wheat or contains wheat.id digestive problem surely gp would say so or test for it/refer me has done none of these nor re referrals I asked for when dismissed by ENT and rheumatology.

You may also like...